# SDR ABXA9500445

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Corroded
- Location: Fs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE COMPLYING WITH AD 94-03-01, FOUND LEVEL I CORROSION ON FUSELAGE SKIN AT FORWARD ADF ANTENNA.  REPAIRED IAW DC-9 SRM 53-04.
